# SDR 2018FA0000477

- Difficulty date: October 18, 2018
- Submitted: November 5, 2018
- Operation: General aviation
- Aircraft: N627DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0657
- Aircraft time: 999 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: DC00015BDC00013B
- Part serial: NA
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 999 hours
- Component: Exhaust System, Diamon, NA
- Component part number: DC0001B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTI PROFESSIONAL FLIGHT TRAINING, LLC IS A TITLE 14 CFR, 141 PILOT SCHOOL THAT OPERATES A
FLEET OF ABOUT 15 DIAMOND DA-20 C L 'S IN FT LAUDERDALE, FLORIDA AND A SATELLITE IN
MILLINGTON, TN. WITHIN THE LAST FEW WEEKS, THE AFOREMENTIONED FLIGHT SCHOOL DISCOVERED
SEVERAL INSTANCES OF CRACKED EXHAUST RISERS AND FLANGES ON THE #2 OR #3 CYLINDERS.
